Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have diabetes and high blood pressure. Taking Repace. Now prescribed Cardace. Which medicine is better?

i am a diabetic since last 8 year and SUFFERING high blood pressure .
earlier i have taken repace 50mg one tab in a day , with this doge my bp was well with in controll i.e. 120/70.
then dose has reduce to repace 25mg 1 tab a day ,now my bp is 140/85.
now doctor has advised me to take cardace 5mg .
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As per my knowledge Repace is better in Diabetic patient . but some other factors are to be evaluated to decide which medicine is to be given. as far as your Doctor has prescribe you Tab Cardace There may be some reason to give this medicine.
As far As side effect is concern It differs From person to person. side effect of one medicine can be more or less in one person.
So dont think much more about the side effect
Take care
Answered: Sun, 14 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor